# SDR AALA202204223192

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A300*
- Aircraft serial: 3879
- Aircraft time: 42,288 hours, 16,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 35 C FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING LIGHT BROKE. REMOVED AND REPLACED 35 C EMERGENCY LIGHT HOUSING.
